Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 128, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 10, 2020, 5:46 PM CDT for Clark County, Illinois. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2020, 5:46 PM CDT (22:46 UTC)
- Expired
- Aug 10, 2020, 6:02 PM CDT
- In force
- 16 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clark County, IL
The radar
The Evansville,IN radar (KVWX), 118 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
609
WUUS53 KILX 102246
SVRILX
ILC023-102315-
/O.NEW.KILX.SV.W.0128.200810T2246Z-200810T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
546 PM CDT Mon Aug 10 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Clark County in east central Illinois...
* Until 615 PM CDT.
* At 546 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Dennison to near Casey, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Marshall, Casey, Martinsville, Clarksville, West Union, Dennison,
Darwin, Orange and Lincoln Trail State Park.
This includes Interstate 70 between mile markers 128 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3936 8753 3934 8758 3931 8762 3930 8760
3926 8761 3925 8759 3925 8757 3918 8761
3918 8800 3938 8801 3948 8794 3946 8753
TIME...MOT...LOC 2246Z 319DEG 20KT 3941 8749 3928 8792
HAIL...<.75IN
WIND...60MPH
$$
Barker1 follow-up statement
132
WWUS53 KILX 102302
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
602 PM CDT Mon Aug 10 2020
ILC023-102312-
/O.CAN.KILX.SV.W.0128.000000T0000Z-200810T2315Z/
Clark-
602 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Illinois.
LAT...LON 3936 8753 3934 8758 3931 8762 3930 8760
3926 8761 3925 8759 3925 8757 3918 8761
3918 8800 3938 8801 3948 8794 3946 8753
TIME...MOT...LOC 2300Z 319DEG 20KT 3935 8742 3922 8785
$$
BarkerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:01 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 10, 3:01 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 301 PM CDT Mon Aug 10 2020 .MESOSCALE DISCUSSION... Issued at 300 PM CDT Mon Aug 10 2020 Thunderstorms moving across portions of central Illinois this afternoon will continue to pose a severe weather threat over the next few hours. Out ahead of the storms, temperatures near 90F and dew points in the mid/upper 70s to around 80F are contributing to extreme instability. SPC mesoanalysis indicates MLCAPE values of 3500-4000 J/kg ahead of the outflow boundary which will support strong updrafts. Main limiting factor thus far is the lack of deep layer shear which is resulting in the storm becoming outflow dominant. Outflow boundary is well ahead of the southern end of the QLCS but still packing a punch with reports of severe or near severe wind gusts ahead of the main line. Main concern over the next few hours will be storms emerging from NE MO this hour that track along the outflow boundary as it lays out west to east across central Illinois. Any storms that may become rooted on the boundary will bear the closest watching for a severe threat, but in general expect the severe threat to transition southward across the remainder of central Illinois despite the lower deep layer shear. Damaging winds pose the main threat but large hail is also a possibility given the strong updrafts. Will also need to monitor the potential for flash flooding, especially if the outflow boundary slows or stalls allowing for training storms. && .SYNOPSIS... Issued at 253 PM CDT Mon Aug 10 2020 Scattered thunderstorms will affect the area into tonight. Some of the storms could be severe into this evening, with damaging wind gusts being the main threat. Locally heavy rain will also be possible. The front will push into southern Illinois for Tuesday and Wednesday, with scattered storms more dominant over the southern half of the state. Temperatures will cool a bit for the next few days, with more seasonable readings through midweek. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 253 PM CDT Mon Aug 10 2020 Greatest severe weather threat at least over the next couple of hours will be across the northern CWA, mainly I-74 north as the squall line tracks east. Widespread 60+ mph gusts with tree and power line damage have been reported across Knox and Stark counties as of 230 pm. This area will shift east over McLean Co. through 4 pm. Progressing south of I-74 this line of storms becomes more outflow dominant, posing a lower severe threat over the short term. Upstream we are seeing another batch of severe storms developing over northeast MO. CAMs have had varying solutions with this activity, but the general feeling is this will develop east along the front/outflow from initial squall line, and pose an additional severe threat over the central/southern CWA later this afternoon and into the evening. Though deep layer shear remains rather weak under 25 kt, very high instability (surface based sampled at 5400 J/kg on 18z ILX sounding) will lead to a continued damaging wind gust potential into this evening. Steep mid level lapse rates will also pose a secondary hail threat, mitigated by high wet bulb zero heights. We expect the main severe threat to diminish over out southeast counties around 9-10 pm. A lesser but still notable concern over the next few hours is high heat and humidity as 80F dewpoints have pooled ahead of the storm complex. This has pushed heat indices around 105F in many locations. This will continue through around 6 pm in areas that remain storm-free. Later tonight and Tuesday, the front will shift into southern IL. This is where chance pops will be confined, with drier weather expected over the northern half of the CWA into Tuesday night. .LONG TERM...(Tuesday night through Monday) ISSUED AT 253 PM CDT Mon Aug 10 2020 Few changes made to the extended due to ongoing severe weather. The front will remain in the general area Wed-Sat, though notable dry periods are likely, especially over the northern half of the area. This will keep seasonably warm weather in place through Saturday. While there is some uncertainty in timing an more significant cold front is progged late Saturday or early Sunday. This would result in cooler/drier weather for the end of the weekend and into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 104 PM CDT Mon Aug 10 2020 Main issue is timing severe squall line currently in eastern IA. This is expected to track east/southeast this afternoon, highest confidence for this to impact PIA/BMI/CMI from 19-23z. The line will be tracking quickly at around 60 kt, with similar wind speeds possible at the surface. Lower confidence that storms will impact SPI/DEC so only included tempo group here, where storms should be more scattered mid/late afternoon. After this window of active weather, VFR TAFs should prevail tonight through 18z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Deubelbeiss SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Aug 10, 3:17 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 317 PM CDT Mon Aug 10 2020 ILZ027>031-036>038-041>046-112030- Champaign-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Peoria- Piatt-Stark-Tazewell-Vermilion-Woodford- 317 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected into this evening. Widespread damaging wind gusts are possible with the storms. Heavy rainfall could pose a flash flood threat, especially in urban areas. Hail is also possible in the strongest storms. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Additional storms are possible from Wednesday through Saturday, mainly during the afternoon hours. These storms are currently not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed until 6 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ040-047>057-061>063-112030- Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Macon-Menard- Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby- 317 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected into this evening. A few of the storms may produce damaging wind gusts, hail, and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Additional storms are possible from Tuesday through Saturday, mainly during the afternoon hours. These storms are currently not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed until 8 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ066>068-071>073-112030- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 317 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected late this afternoon and this evening. A few of the storms may produce damaging wind gusts, hail, and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Additional storms are possible from Tuesday through Saturday, mainly during the afternoon hours. These storms are currently not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 6 pm until 10 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. 25
In the hours before
Local storm report, Aug 10, 4:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG WEST PEORIA 40.70N 89.63W
08/10/2020 PEORIA IL EMERGENCY MNGR
TWO TREES BLOWN DOWN. ONE RESULTED IN A ROAD BEING
BLOCKED.
0240 PM TSTM WND DMG METAMORA 40.79N 89.36W
08/10/2020 WOODFORD IL PUBLIC
SEVERAL TREES AND FENCES BLOWN DOWN
0240 PM TSTM WND DMG GERMANTOWN HILLS 40.77N 89.47W
08/10/2020 WOODFORD IL BROADCAST MEDIA
ROOF DAMAGE TO MIDDLE SCHOOL. REPORTED BY WEEK-TV.
0443 PM TSTM WND GST 2 NNW DANVILLE 40.17N 87.63W
08/10/2020 M75.00 MPH VERMILION IL EMERGENCY MNGR
&&
ERWINLocal storm report, Aug 10, 4:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST GALESBURG AIRPORT 40.94N 90.43W
08/10/2020 M51.00 MPH KNOX IL AWOS
0200 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/10/2020 KNOX IL FIRE DEPT/RESCUE
SEVERAL POWER LINES AND TREE BRANCHES DOWN.
0215 PM TSTM WND DMG ELMIRA 41.18N 89.83W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG BRADFORD 41.18N 89.66W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG WYOMING 41.06N 89.77W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG TOULON 41.09N 89.86W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0217 PM TSTM WND GST MARIETTA 40.50N 90.39W
08/10/2020 E55.00 MPH FULTON IL EMERGENCY MNGR
0222 PM TSTM WND GST CUBA 40.49N 90.19W
08/10/2020 E55.00 MPH FULTON IL EMERGENCY MNGR
0223 PM TSTM WND GST FARMINGTON 40.70N 90.00W
08/10/2020 E60.00 MPH FULTON IL EMERGENCY MNGR
REPORTED WIND GUSTS OF 50-60 MPH. WIND GUSTS REMAINED AT
THIS LEVEL FOR ABOUT FIVE MINUTES.
0228 PM TSTM WND DMG KICKAPOO 40.80N 89.75W
08/10/2020 PEORIA IL BROADCAST MEDIA
LARGE TREE UPROOTED
0230 PM TSTM WND GST HANNA CITY 40.69N 89.79W
08/10/2020 M61.00 MPH PEORIA IL EMERGENCY MNGR
0230 PM TSTM WND DMG CANTON 40.56N 90.04W
08/10/2020 FULTON IL PUBLIC
TREE SNAPPED AT BASE
0232 PM TSTM WND DMG FARMINGTON 40.57N 90.18W
08/10/2020 FULTON IL EMERGENCY MNGR
TREE FELL ON HOUSE
0237 PM TSTM WND DMG WEST PEORIA 40.70N 89.63W
08/10/2020 PEORIA IL EMERGENCY MNGR
TWO TREES BLOWN DOWN. ONE RESULTED IN A ROAD BEING
BLOCKED.
0240 PM TSTM WND DMG 5 NE EAST PEORIA 40.72N 89.48W
08/10/2020 TAZEWELL IL PUBLIC
TWO TREES BROKEN NEAR THE BASE
0240 PM TSTM WND DMG 1 SW ELMWOOD 40.77N 89.98W
08/10/2020 PEORIA IL EMERGENCY MNGR
TREE DOWN ON GRAHAM CHAPEL ROAD AND IL ROUTE 78.
0240 PM TSTM WND GST 2 N PEORIA 40.77N 89.61W
08/10/2020 E60.00 MPH PEORIA IL BROADCAST MEDIA
WIND GUSTS UP TO 60MPH LASTED FOR APPROXIMATELY FIVE
MINUTES.
0240 PM TSTM WND DMG WASHBURN 40.92N 89.29W
08/10/2020 WOODFORD IL EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN. TREE DOWN ON A
HOUSE, RESIDENTS HAD TO BE HELPED OUT OF HOME.
0240 PM TSTM WND DMG HENRY 41.11N 89.36W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TREE FELL ON HOUSE ON MAIN ST. MANY 6-8 INCH DIAMETER
BRANCHES DOWN. SCHOOL ST BLOCKED BY DOWNED TREES.
0240 PM TSTM WND DMG LACON 41.02N 89.41W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON 2ND STREET.
0240 PM TSTM WND DMG GERMANTOWN HILLS 40.77N 89.47W
08/10/2020 WOODFORD IL BROADCAST MEDIA
ROOF DAMAGE TO MIDDLE SCHOOL. REPORTED BY WEEK-TV.
0240 PM TSTM WND DMG METAMORA 40.79N 89.36W
08/10/2020 WOODFORD IL PUBLIC
SEVERAL TREES AND FENCES BLOWN DOWN
0242 PM TSTM WND DMG SPRING BAY 40.82N 89.53W
08/10/2020 WOODFORD IL EMERGENCY MNGR
ROOF BLOWN OFF A LARGE SHED
0242 PM TSTM WND GST SPRING BAY 40.82N 89.53W
08/10/2020 E65.00 MPH WOODFORD IL EMERGENCY MNGR
0242 PM TSTM WND DMG CANTON 40.56N 90.04W
08/10/2020 FULTON IL TRAINED SPOTTER
MANY 6 INCH DIAMETER TREE BRANCHES DOWN.
0243 PM TSTM WND GST PEORIA INTERNATIONAL AI 40.67N 89.68W
08/10/2020 M59.00 MPH PEORIA IL ASOS
0245 PM TSTM WND DMG HENRY 41.11N 89.36W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TWO LARGE TREES, APPROXIMATELY 10 INCHES IN DIAMETER,
BLOWN DOWN.
0245 PM TSTM WND DMG HAVANA 40.30N 90.06W
08/10/2020 MASON IL PUBLIC
TREES DOWN
0247 PM TSTM WND DMG 1 NW MORTON 40.62N 89.48W
08/10/2020 TAZEWELL IL PUBLIC
POWER POLE SNAPPED NEAR JEFFERSON AND WESTSHORE
0248 PM TSTM WND DMG EUREKA 40.72N 89.28W
08/10/2020 WOODFORD IL EMERGENCY MNGR
POWER LINES BLOWN DOWN, POWER OUT IN TOWN.
0248 PM TSTM WND DMG HAVANA 40.30N 90.06W
08/10/2020 MASON IL EMERGENCY MNGR
LARGE TREE BLOWN DOWN. POWER LINES ALSO DOWN.
0249 PM TSTM WND GST GROVELAND 40.61N 89.53W
08/10/2020 M52.00 MPH TAZEWELL IL EMERGENCY MNGR
0250 PM TSTM WND GST 1 S MORTONLocal storm report, Aug 10, 5:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST GALESBURG AIRPORT 40.94N 90.43W
08/10/2020 M51.00 MPH KNOX IL AWOS
0200 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/10/2020 KNOX IL FIRE DEPT/RESCUE
SEVERAL POWER LINES AND TREE BRANCHES DOWN.
0215 PM TSTM WND DMG TOULON 41.09N 89.86W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG BRADFORD 41.18N 89.66W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG WYOMING 41.06N 89.77W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG ELMIRA 41.18N 89.83W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0217 PM TSTM WND GST MARIETTA 40.50N 90.39W
08/10/2020 E55.00 MPH FULTON IL EMERGENCY MNGR
0222 PM TSTM WND GST CUBA 40.49N 90.19W
08/10/2020 E55.00 MPH FULTON IL EMERGENCY MNGR
0223 PM TSTM WND GST FARMINGTON 40.70N 90.00W
08/10/2020 E60.00 MPH FULTON IL EMERGENCY MNGR
REPORTED WIND GUSTS OF 50-60 MPH. WIND GUSTS REMAINED AT
THIS LEVEL FOR ABOUT FIVE MINUTES.
0228 PM TSTM WND DMG KICKAPOO 40.80N 89.75W
08/10/2020 PEORIA IL BROADCAST MEDIA
LARGE TREE UPROOTED
0230 PM TSTM WND DMG CANTON 40.56N 90.04W
08/10/2020 FULTON IL PUBLIC
TREE SNAPPED AT BASE
0230 PM TSTM WND GST HANNA CITY 40.69N 89.79W
08/10/2020 M61.00 MPH PEORIA IL EMERGENCY MNGR
0232 PM TSTM WND DMG FARMINGTON 40.57N 90.18W
08/10/2020 FULTON IL EMERGENCY MNGR
TREE FELL ON HOUSE
0237 PM TSTM WND DMG WEST PEORIA 40.70N 89.63W
08/10/2020 PEORIA IL EMERGENCY MNGR
TWO TREES BLOWN DOWN. ONE RESULTED IN A ROAD BEING
BLOCKED.
0240 PM TSTM WND DMG LACON 41.02N 89.41W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON 2ND STREET.
0240 PM TSTM WND GST 2 N PEORIA 40.77N 89.61W
08/10/2020 E60.00 MPH PEORIA IL BROADCAST MEDIA
WIND GUSTS UP TO 60MPH LASTED FOR APPROXIMATELY FIVE
MINUTES.
0240 PM TSTM WND DMG 5 NE EAST PEORIA 40.72N 89.48W
08/10/2020 TAZEWELL IL PUBLIC
TWO TREES BROKEN NEAR THE BASE
0240 PM TSTM WND DMG 1 SW ELMWOOD 40.77N 89.98W
08/10/2020 PEORIA IL EMERGENCY MNGR
TREE DOWN ON GRAHAM CHAPEL ROAD AND IL ROUTE 78.
0240 PM TSTM WND DMG GERMANTOWN HILLS 40.77N 89.47W
08/10/2020 WOODFORD IL BROADCAST MEDIA
ROOF DAMAGE TO MIDDLE SCHOOL. REPORTED BY WEEK-TV.
0240 PM TSTM WND DMG METAMORA 40.79N 89.36W
08/10/2020 WOODFORD IL PUBLIC
SEVERAL TREES AND FENCES BLOWN DOWN
0240 PM TSTM WND DMG HENRY 41.11N 89.36W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TREE FLocal storm report, Aug 10, 5:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG PEORIA HEIGHTS 40.75N 89.57W
08/10/2020 PEORIA IL BROADCAST MEDIA
DAMAGE TO A HOME UNDER CONSTRUCTION
0300 PM TSTM WND DMG HOPEDALE 40.42N 89.42W
08/10/2020 TAZEWELL IL PUBLIC
GRAIN BIN DAMAGED
0430 PM TSTM WND GST 3 SSE URBANA 40.07N 88.18W
08/10/2020 M62.00 MPH CHAMPAIGN IL MESONET
ARPS MESONET
&&
ERWINLocal storm report, Aug 10, 5:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NORMAL 40.52N 89.00W
08/10/2020 MCLEAN IL NWS EMPLOYEE
LARGE TREE UPROOTED AND DOWN ON TWO HOMES NEAR
CONSTITUTION TRAIL. ONE LARGE TREE BRANCH ALSO DOWN.
0514 PM TSTM WND GST COLES COUNTY AIRPORT 39.48N 88.28W
08/10/2020 M60.00 MPH COLES IL ASOS
&&
ERWINLocal storm report, Aug 10, 5:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST COLES COUNTY AIRPORT 39.48N 88.28W
08/10/2020 M60.00 MPH COLES IL ASOS
CORRECTED TIME
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:33 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 57 min |
| Aug 10, 2:15 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, McLean, Marshall, Peoria, Stark, Tazewell and 1 more | 60 min |
| Aug 10, 2:50 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, McLean, Mason, Tazewell | 40 min |
| Aug 10, 3:50 PM CDT | Special Weather Statement | ILX | Cass, Christian, DeWitt, Logan, McLean, Macon and 5 more | 40 min |
| Aug 10, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Coles, Douglas, Effingham, Macon and 3 more | 46 min |
| Aug 10, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 21 min |
| Aug 10, 4:55 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 50 min |
| Aug 10, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more | 44 min |
| Aug 10, 6:10 PM CDT | Special Weather Statement | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.